# SDR DL76G050623

- Difficulty date: October 16, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 30,978 hours, 4,816 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 24240
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KTS, DUE TO CAPTS AIRSPEED IND SHOWING 0 AND RED INOP FLAG A/SPD IND STARTED TO WORK AS SOON AS ABORT INITIATED.  WORKED OK DURING DECEL ON RUNWAY.  REMOVED AND REPLACED CAPT AIRSPEED IND, TESTS OPS NORMAL.
